# SDR SWAA2020050542866

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SIDEWALL TO BULKHEAD PANEL SUPPORT AT FCB BS500D WL159 S-25R. MARKED / REMOVED AND REPLACED ON AFT SIDEWALL TO BULKHEAD PANEL SUPPORT AT FCB BS500D S-26R TO S-19R. NEW ITEM 7530202 PO #774062 IAW SRM 51-40-05; SRM 51-40-02 AND DWG 143A7902 80641U 24APR20
